Mathematische Annalen

, Volume 319, Issue 1, pp 151–180

Some remarks on multilinear maps and interpolation

  • Loukas Grafakos
  • Nigel Kalton
Original article

DOI: 10.1007/PL00004426

Cite this article as:
Grafakos, L. & Kalton, N. Math Ann (2001) 319: 151. doi:10.1007/PL00004426

Abstract.

A multilinear version of the Boyd interpolation theorem is proved in the context of quasi-normed rearrangement-invariant spaces. A multilinear Marcinkiewicz interpolation theorem is obtained as a corollary. Several applications are given, including estimates for bilinear fractional integrals.

Mathematics Subject Classification (1991): 46B70, 46E30, 42B99 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Loukas Grafakos
    • 1
  • Nigel Kalton
    • 1
  1. 1.Department of Mathematics, University of Missouri, Columbia, MO 65211, USA (e-mail: {loukas,nigel}@math.missouri.edu) US

Personalised recommendations